# SDR UALA2010113004396

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 56,785 hours, 20,855 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 44 IS CORRODED JUST FWD OF FR64.   MAJOR REPAIR ACCOMPLISHED: SPLICED IN NEW SECTION OF STRINGER FROM FR 62 TO FR 64 PER SRM.  WORK ACP ON NR B9845Z.
